# SDR DHL9870809C

- Difficulty date: September 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Corroded
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, NR 3 ENGINE LOWER COWLING SKIN SURFACE HAS BULGE.  CUT OUT DAMAGED AREA, INSTALLED SKIN REPAIR PER SRM 54-10-3, DOUBLER 15 X 14.  N/R 6325
